# SDR AALA20030230

- Difficulty date: February 21, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N418AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49329
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Leaking
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

AT CRUISE AT 33,000 FT, CREW SELECTED TAIL DE-ICE CABIN PRESSURE WOULD START TO DESCEND AT ABOUT 300 FT PER MINUTE.  CREW RAN CHECKLIST AND WERE ABLE TO CORRECT PROBLEM.  CABIN STARTED TO CLIMB AT ABOVE 1,000 FT PER MINUTE.  AGAIN CREW WENT THROUGH CHECKLIST AND WERE ABLE TO STOP CLIMB BY TIME CABIN WAS PASSING 8,000 FT.  CREW DECLARED AN EMERGENCY AND DEPLOYED OXYGEN MASKS.  AIRCRAFT DESCENDED TO 9,000 FT AND CREW WAS ABLE TO CONTROL CABIN AND CLIMBED BACK UP TO 15,000 FT.  LANDED TPA WITHOUT INCIDENT.  REPLACED LT AIR CONDITIONING SUPPLY HIGH TEMP SENSOR AND GASKET.  ACCOMPLISHED AIRFOIL ANTI-ICE TEST.  ACCOMPLISHED CABIN DECAY TEST AND FOUND TO BE WITHING LIMITS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
